MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 22 SIZE M 0

MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 22 SIZE M 0
Catalog Number 01.25.123
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 october 2018.Lot 152709: (b)(4) items manufactured and released on 29 september 2015.Expiration date: 2020-07-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mpact dm double mobility hc liner 22.2/dmc reference 01.26.2246mhc.Lot 155392: (b)(4) items manufactured and released on 26 november 2015.Expiration date: 2020-11-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 1 month after primary the surgeon revised the patient hip for an infection case.Liner and head swap.The surgery was completed successfully.

Brand Name
COCR BALL HEAD 12/14 Ø 22 SIZE M 0
Common Device Name
COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8009367
Report Number3005180920-2018-00832
Device Sequence Number16570624
Product Code JDI
UDI-Device Identifier07630030805479
UDI-Public07630030805479
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080885
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Catalogue Number01.25.123
Device Lot Number152709
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2018
Initial Report FDA Received Date10/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;